TSH, two weeks later

Posted at April 4th, 2010 by cosmo

This morning marked two weeks of getting woke up 5ish by a hungry baby, getting up to pee, taking my synthriod, getting back in bed and sleep nursing baby back to sleep for two or three hours. You have to take it on an empty stomach and not eat anything for an hour and I’m pretty sure taking it in the middle of the night is the only way that’s going to happen.

Lord help me if this IVF is successful. There will be no empty stomach. Ever. And there certainly won’t be a waiting one hour to eat!

I was warned that when I first started taking it, I would be “buzzy” and my heart might race a bit, and BOY HOWDY! It was like being two sips past perfectly caffeinated ALL. DAY. LONG. It was freakin’ BRILLIANT. But about 4 days in, I started my period, and the BCP in preparation for our upcoming IVF cycle and the surge in estrogen in my body floored me. It was like the first day doldrums, except they were worse on the second day, and horribly, mindnumbing on the third.

Especially after having a taste of the buzz buzz.  Mamma wants her buzz buzz back.

It’s very exciting to think there is a reason I’ve been so lethargic and anti social the last two, three years. Why my brain has been so foggy. Depression is one of the side effects of a high TSH. Its hard NOT to be depressed when the act of being awake all day means I was too tired to socialize at night. Or reading a long news article just left me confused. Or wondering why, when I read my blog posts from several years ago, I seemed to much more, for lack of a better word … alive.

At this point I’m starting to feel pretty good again. Not Buzz Buzz good, but close.  I get tested in another week and I’m very curious how much my level has fallen.

Leave a Reply